MathSciNet Relay Station
MathSciNet bibliographic data
MR2175156 37E30 (37B30 54H20)
Le Roux, Frédéric Structure des homéomorphismes de Brouwer. (French) [The structure of Brouwer homeomorphisms] Geom. Topol. 9 (2005), 1689–1774.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement